A. M. DE ANDINO JR., M.D.; JOHN J. MCKEOWN JR., M.D.
Because of the unusual toxic response that a patient exhibited to the intravenous injection of bromsulfalein (phenoltetrabromphthalein sodium sulfonate), and because of the scarcity of reports in the medical literature concerning reactions from this dye, this case report is submitted.
A 50 year old white woman was admitted to the hospital with the chief complaint of anorexia, easy fatigability, generalized weakness and abdominal pain of six weeks' duration. During the three weeks preceding admission this condition had become progressively worse, so that the patient was unable to perform her household duties and had to spend most of her
Learn more about subscription options.
Register Now for a free account.
DE ANDINO AM, MCKEOWN JJ. UNUSUAL TOXIC REACTION TO BROMSULFALEIN(UNUSUAL TOXIC REACTION TO BROMSULFALEIN*). Ann Intern Med. 1951;34:1265–1269. doi: 10.7326/0003-4819-34-5-1265
Download citation file:
Published: Ann Intern Med. 1951;34(5):1265-1269.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only